# SDR F3LA202511210328

- Difficulty date: November 19, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N370FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10038
- Aircraft time: 16,693 hours, 7,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D511411320000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. CABIN FWD WET AREA AT FR 21 LT SIDE FLOORBEAM NEXT TO L1 DOOR AFT FRAME HAS CORROSION A LONG TOP SURFACE.  REMOVED AND REPLACED CORRODED WEB AT FR21 LT WING IAW SRM 51-72-11-911-001 MX ACTION IS ACCEPTABLE.
